Some generalizations of Jessen's inequality

Authors

  • Gh. Toader Polytechnic Institute, Cluj-Napoca, Romania
Abstract views: 168

Abstract

Not available.

Downloads

References

Beesack, Paul R., Pečarić, Josip E., On Jessen's inequality for convex functions. J. Math. Anal. Appl. 110 (1985), no. 2, pp. 536-552, MR0805275, https://doi.org/10.1016/0022-247x(85)90315-4

Bojanic, R.; Roulier, J. Approximation of convex functions by convex splines and convexity preserving continuous linear operators. Rev. Anal. Numér. Théorie Approximation 3 (1974), no. 2, pp. 143-150 (1975), MR0377354.

Popoviciu, T., Sur l'approximation des fonctions convexes d'ordre supérieur, Mathematica, 10 (1935), pp. 49-54.

Popoviciu, Tiberiu Sur certaines inégalités qui caractérisent les fonctions convexes. An. Şti. Univ. "Al. I. Cuza" Iaşi Secţ. I a Mat. (N.S.) 11B 1965, pp. 155-164, MR0206178.

Toader, Gh. On the convexity of order two of functions. Itinerant Seminar on Functional Equations, Approximation and Convexity (Cluj-Napoca, 1987), pp. 287-290, Preprint, 87-6, Univ. "Babeş-Bolyai", Cluj-Napoca, 1987, MR0993547.

Toda, K., A method of approximation of convex functions, Tòhoku Math. J., 42 (1936), pp. 311-317.

Vasić, Petar M., Lacković, Ivan B., Notes on convex functions. II. On continuous linear operators defined on a cone of convex functions. Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. No. 602-633 (1978), pp. 53-59 (1979), MR0580422.

Downloads

Published

1987-08-01

Issue

Section

Articles

How to Cite

Toader, G. (1987). Some generalizations of Jessen’s inequality. Anal. Numér. Théor. Approx., 16(2), 191-194. https://ictp.acad.ro/jnaat/journal/article/view/1987-vol16-no2-art12